# SDR ASAA2024071551459

- Difficulty date: July 15, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT WET AREA APPROX. STA. 958,LBL 48 LONGITUDUNAL FLOOR SUPPORT UPPER SURFACE CORRODED AROUND (2EA)FASTENER HOLES AS MARKED.  GROUNDED - YES. REMOVED CORROSION IAW B737-800 SRM 51-10-02, 100% MAT LOSS OUT OF LIMITS IAW B37-800 SRM 53-70-51. REMOVED AND REPLACED FLOOR SUPPORT IAW B737-800 SRM 51-40-02 AND IAW REFS AIPC 53-42-51
